First integrals with polynomials not higher than second order of the mathematical model of the intrinsic transmission dynamics of tuberculosis
Close
Articolul precedent
Articolul urmator
1269 3
Ultima descărcare din IBN:
2022-11-25 10:19
SM ISO690:2012
NEAGU, Natalia, POPA, Mihail, ORLOV, Victor. First integrals with polynomials not higher than second order of the mathematical model of the intrinsic transmission dynamics of tuberculosis. In: Conference of Mathematical Society of the Republic of Moldova, 19-23 august 2014, Chișinău. Chișinău: "VALINEX" SRL, 2014, 3, pp. 257-260. ISBN 978-9975-68-244-2.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Conference of Mathematical Society of the Republic of Moldova
3, 2014
Conferința "Conference of Mathematical Society of the Republic of Moldova"
Chișinău, Moldova, 19-23 august 2014

First integrals with polynomials not higher than second order of the mathematical model of the intrinsic transmission dynamics of tuberculosis

Pag. 257-260

Neagu Natalia1, Popa Mihail2, Orlov Victor23
 
1 "Ion Creangă" State Pedagogical University from Chisinau,
2 Institute of Mathematics and Computer Science ASM,
3 Technical University of Moldova
 
 
Disponibil în IBN: 9 octombrie 2017


Rezumat

For the mathematical model of the intrinsic transmission dynamics of tuberculosis (TB) all first integrals with polynomials not higher than second order were found.

Cuvinte-cheie
tuberculosis, Lie algebra, first integral